# SDR ABXA070008

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,003 hours, 63,565 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Defective
- Location: A/C Packs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL ODOR FROM AIR CONDITIONING SYSTEM.  REPLACED LEFT AND RIGHT WATER SEPARATOR BAGS IAW DC9 MM 21-20-02.
